Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Generalized exponents of small representations. II

Author: Bogdan Ion
Journal: Represent. Theory 15 (2011), 433-493
MSC (2010): Primary 17B10
Published electronically: May 24, 2011
MathSciNet review: 2801176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is the second paper in a sequence devoted to giving manifestly non-negative formulas for generalized exponents of small representations in all types. It contains a first formula for generalized exponents of small weights which extends the Shapiro-Steinberg formula for classical exponents. The formula is made possible by a computation of Fourier coefficients of the degenerate Cherednik kernel. Unlike the usual partition function coefficients, the answer reflects only the combinatorics of minimal expressions as a sum of roots.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B10

Retrieve articles in all journals with MSC (2010): 17B10

Additional Information

Bogdan Ion
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260 –and– University of Bucharest, Faculty of Mathematics and Computer Science, Algebra and Number Theory research center, 14 Academiei St., Bucharest, Romania
MR Author ID: 645344

Received by editor(s): October 20, 2009
Received by editor(s) in revised form: December 10, 2009
Published electronically: May 24, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.